MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD¿ RELION® INSULIN SYRINGE W/NEEDLE

BD MEDICAL - DIABETES CARE BD¿ RELION® INSULIN SYRINGE W/NEEDLE
Catalog Number 328510
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported with the use of the bd¿ relion® insulin syringe w/needle there was an issue with the scale marking.It was stated ¿the scale markings were hard to see especially where the black marking are against the stopper that are also black.¿ there was no report of injury or further medical intervention.
 
Additional Manufacturer Narrative
Investigation summary: investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the device history record was completed for batch # 7226764 all inspections were performed per the applicable operations qc specifications.There were two (2) notifications [(b)(4)] noted for scale rotation.There were three (3) notifications [(b)(4)] noted that did not pertain to the complaint.Severity: s_1__; occurrence: a complaint history check was performed and this is the 1st related complaint for scale print illegible on lot # 7226764.Based on the samples / photo(s) received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Based on the above, no additional investigation and no capa is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.

Brand Name
BD¿ RELION® INSULIN SYRINGE W/NEEDLE
Common Device Name
INSULIN SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key7538279
Report Number1920898-2018-00392
Device Sequence Number1134013
Product Code FMF
UDI-Device Identifier00681131311663
UDI-Public00681131311663
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K941657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 06/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number328510
Device Lot Number7226764
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/15/2018
Supplement Date Received by Manufacturer05/15/2018
Initial Report FDA Received Date05/23/2018
Supplement Report FDA Received Date06/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;